# SDR SWIA200718823

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 12,175 hours, 9,446 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3879 - RIGHT COCKPIT SIDE WINDOW CRACKED.  REPLACED RIGHT COCKPIT SIDE WINDOW IAW MM 56-11-01, P/N: NP-139322-12, S/N OFF: 03065H7918.
